# SDR 2DYA20110810002

- Difficulty date: August 10, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N884DA
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 68,034 hours, 23,164 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982107
- Part serial: 1607
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EVACUATION EXERCISE, L-1 DOOR SLIDE DID NOT DEPLOY.  REMOVED AND REPLACED L-1 DOOR SLIDE IAW AMM 25-62-00 AND REF STC # SA 8020NM.
